Would appreciate some support. Have been on medication for just over a year. Originally I realised my symptoms - infections in ears and nose - pointed to underactive thryoid and told the doctor, he said oh no it is not, but the blood test proved me right and medication commenced. He said I was borderline but I insisted on taking medication as I was getting nasty symptoms. Was on 25 mg and then 50. Over that year it has been like a helter skelter, sometimes I feel well, other times awful. I did work out that the WOCKHARD tablets seemed to agree with me more and insisted they no longer give me the others. They made a fuss. I insisted and it turned into quite an argument, but I continued to insist and said I refused to take the others and they made me feel so awful. This now seems to be resolved. About two months ago I started to go downhill with an infection. I was soon taken into hospital with it and put on antibiotics. I felt terrible and could hardly move. It was quite scary coming home to be like that on my own - I live on my own. But the infection in my ears and nose did not clear up. The doctor gave me different antibiotics and felt even worse on these - PENICILLIN. Felt suicicidal and very nervous. These also did not work. Was put on another. This went on and on. Eventually I said to the doctor look this happened at the start. I couldnt shift infections. I am sure that my dose of medication for thyroid needs to be increased and it will help. The doctor said no. It is ear nose and throat and if we cannot shift it with the next antibiotics we will send you there. I said but if my immune system was ok all of these antibiotics would have shifted it. They did not agree. I increased my dose of medication. Within a few days my nose and ears were fine again. I continued to take the slightly higher dose and felt fine for a few weeks but then got headaches and after a bit splitting migraines. It is no good saying talk to the doctor. The doctor thinks each symptoms is separate to the thyroid thing. If I ask to see a consultant it takes months and they argue about that. So for now I am sticking to a lower dose and hoping the headaches and migraines stop.
This is all the info I can give, no good asking me for blood test results etc.
How many others struggle with your health yo yo ing with really bad days AND living with it and coping with it all alone? I often feel too low or ill to go out etc. Anyone else the same?